maxalt, a migraine drug as bad as the problem it solves

Toronto, 2014.06.11

It's official, I can not take the migraine drug "Maxalt" without developing chest pains and winding up in the hospital. The word comes from both the neurologist and the cardiologist I visited in separate excursions to figure out what happened last week. I wound up being taken to the hospital with chest pains after taking three doses of Maxalt within a week, but apparently that was too much. I don't know what I'll do without a replacement for the drug I used for 25 years, that's now been yanked from the market, but I guess I'll muddle through. It's amazing to me that they sell this stuff; look at these side effects! It's been more than a week since my little bout last week and it's still not cleared up.

leave a comment

By submitting this form you agree to the privacy terms.
 

rand()m quote

(In which I leave the final word to someone else.)

I feel fortunate that I enjoyed the blandishments of modernity. I had hip replacement and root canal. I was able to travel on airplanes. I was able to take cheap food for granted. I went to the movies. I enjoyed rock 'n' roll. And now I'm ready to move on.

-James Howard Kunstler